Tsukuba Journal of Mathematics

Automorphisms with fixed points and Weierstrass points of compact Riemann surfaces

Katsuaki Yoshida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 17, Number 1 (1993), 221-249.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162142

Digital Object Identifier
doi:10.21099/tkbjm/1496162142

Mathematical Reviews number (MathSciNet)
MR1233125

Zentralblatt MATH identifier
0790.30030

Citation

Yoshida, Katsuaki. Automorphisms with fixed points and Weierstrass points of compact Riemann surfaces. Tsukuba J. Math. 17 (1993), no. 1, 221--249. doi:10.21099/tkbjm/1496162142. https://projecteuclid.org/euclid.tkbjm/1496162142


Export citation